Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


conclusion of my lab.report
Mar 7, 2010

res.dr. i was diagnosed as aids patient on 2/11/2009 with followin report. t-cell 79.7,cd3 lymphocyte count 958,t-helper cell 7.4,cd4 90,cd3/cd8 60.8,cd8 731,cd4/cd8 ratio 0.12,esr 102,hct 37.6,toxoplasma IgG 265.s.creatinine .99,s.g.p.t,31 doctor has started virady(atripla)+tmp ds+nitrimune from 6/11/09. Again on 3/12/2009 doctor has tested my blood and report was mcv 84.4,mch 26.2,mpv 7,polymorphs 56.6,lymphocites 32.2,s.g.p.t 60.2,,s.g.o.t 53, gamma gt 64.6 doctor has stopped total alchohol and continue with same treatment. Again on 15/02/2010 doctor has tested my blood and report was as follow. cd3+cd45+=71,cd3 1642,,supperessor of lymph(cd3+cd8/cd45)53,cd3+cd8 1225,t.helper (cd3+cd4/cd45+) 14, cd3+cd4+ 328, t.helper suppressor ratio 0.27,viral load not detected. s.g.pt 58, s.g.o.t 40.5hct 40.3,mcv 85.5polymorphs 48.8, lymphocytes 39.5,esr 35. res.dr,will you pl.analys my reprt and pl. suggest how my treatment is effective. still i am on virady+tmpds+nutrimine. you suggest any change? how is hope for me for future? any extra care is suggested? sir i am askink this question 4th time now pl.pl.pl.pl.pl.....reply. very eagouraly waiting for your reply.

Again

Response from Dr. Holodniy

It looks like your baseline values before HIV treatment started were a CD4 count of 90 and 7.4% and now are 328 and 14%. So your response has been great. I wouldn't change anything just yet, but you will likely be able to stop the tmp ds shortly.



Previous
viral load all over the map
Next
Normal WBC count in AIDS

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement